# SDR C2XA07IA128

- Difficulty date: May 29, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 13,027 hours, 6,907 cycles
- Engine: Allsn AE3007A
- Engine time: 11,963 hours, 6,296 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Part time: 11,963 hours, 6,296 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AUS - FLIGHT 2081, THE CREW REPORTED AN UNCOMMANDED NR 1 ENGINE SHUTDOWN IN CRUISE.  THE AIRCRAFT DIVERTED TO AUS WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED ENGINE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  *SDR FILED OPEN AWAITING DETERMINATION OF CAUSE*.
